# SDR VNAA202511210028

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOORBEAM RBL 12 ON BS 220 AT FWD FLIGHT CONTROLS COMPARTMENT.  FLOORBEAM RBL 12 ON BS 220 AT FWD FLIGHT CONTROLS COMPARTMENT WAS REPAIRED IAW REO 690-53-11-2058 REV -,
